# SDR DXTA2023121910374

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 5,175 hours, 4,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006340
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BLINKING FOR THE LAST 35 MIN OF FLIGHT IN TO SDL. COMPLIED WITH FIM TASK 33-50-00-810-802-A. FOUND WITH ELECTRICAL CONNECTOR P1360 DISCONNECTED, EMERGENCY LIGHTS DO NOT COME ON IN ARM POSITION. PER FIM TASK, REPLACEMENT OF THE EMERGENCY LIGHT BATTERY 2 IS REQUIRED. BATTERY PLACED ON ORDER BY CUSTOMER. PERFORMED WORK IAW EMBRAER 505 FIM CH. 33-50-00-810-802-A. (JH-12/18/23) REMOVED AND REPLACED AFT EMERGENCY BATTERY WITH "NEW" IAW PHENOM 300 MM 33-52-01-400-801-A. ALL FOLLOW ON CHECKS PASS WITH NO DEFECTS NOTED.
